Fornai, Péter and Iványi, Antal (2010) FIFO anomaly is unbounded. ACTA UNIVERSITATIS SAPIENTIAE INFORMATICA, 2 (1). pp. 80-89. ISSN 1844-6086
|
Text
Fornaia.pdf Download (181kB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Erika Bilicsi |
Date Deposited: | 16 Mar 2015 09:55 |
Last Modified: | 16 Mar 2015 09:55 |
URI: | http://real.mtak.hu/id/eprint/22480 |
Actions (login required)
![]() |
Edit Item |